Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 182, NWS North Platte, NE

July 3, 2024Brown County, Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 3, 2024, 4:27 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2024, 4:27 PM CDT (21:27 UTC)
Expired
Jul 3, 2024, 5:15 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Brown County, NE, Cherry County, NE

The radar

The North Platte radar (KLNX), 61 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 4:30 PM CDTHAIL 1.2514 E Merritt Reservoir, NEReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 1:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS53 KLBF 032127
SVRLBF
NEC017-031-032215-
/O.NEW.KLBF.SV.W.0182.240703T2127Z-240703T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
427 PM CDT Wed Jul 3 2024

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  East central Cherry County in north central Nebraska...
  Northwestern Brown County in north central Nebraska...

* Until 515 PM CDT.

* At 427 PM CDT, a severe thunderstorm was located near Valentine
  National Wildlife Refuge, or 22 miles south of Valentine, moving
  east at 30 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Johnstown, Valentine National Wildlife Refuge, Wood Lake, Moon
  Lake, Big Alkali Lake State Wildlife Management Area, Long Lake
  State Wildlife Management Area, and Highway 83 crossing Goose
  Creek.

This includes the following highways...
 Highway 20 between mile markers 216 and 232.
 Highway 83 between mile markers 177 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4246 10082 4266 10076 4271 10002 4222 10010
TIME...MOT...LOC 2127Z 277DEG 27KT 4256 10066 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
608 
WWUS53 KLBF 032146
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
446 PM CDT Wed Jul 3 2024

NEC017-031-032215-
/O.CON.KLBF.SV.W.0182.000000T0000Z-240703T2215Z/
Cherry NE-Brown NE-
446 PM CDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EAST CENTRAL CHERRY AND NORTHWESTERN BROWN COUNTIES...

At 446 PM CDT, a severe thunderstorm was located 7 miles east of
Valentine National Wildlife Refuge, or 23 miles south of Valentine,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Johnstown, Valentine National Wildlife Refuge, Wood Lake, Moon Lake,
Big Alkali Lake State Wildlife Management Area, Long Lake State
Wildlife Management Area, and Highway 83 crossing Goose Creek.

This includes the following highways...
 Highway 20 between mile markers 216 and 232.
 Highway 83 between mile markers 177 and 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4271 10002 4222 10010 4240 10063 4267 10062
TIME...MOT...LOC 2146Z 277DEG 27KT 4254 10046 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
118 
WWUS53 KLBF 032211
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
511 PM CDT Wed Jul 3 2024

NEC017-031-032221-
/O.EXP.KLBF.SV.W.0182.000000T0000Z-240703T2215Z/
Cherry NE-Brown NE-
511 PM CDT Wed Jul 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY AND
NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT 515 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4271 10002 4222 10010 4240 10063 4267 10062
TIME...MOT...LOC 2211Z 270DEG 27KT 4253 10022 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:29 PM CDT, 1 hour 58 minutes earlier. Its key messages:

  • Strong to severe thunderstorms will threaten early Independence Day activities Wednesday evening into early Thursday with large hail, damaging winds, and a tornado or two all possible.
  • Locally heavy rainfall will be possible tonight, favoring areas north of Highway 2.
  • Rain and thunderstorm chances return to the area Saturday into Sunday with the threat for severe weather uncertain.
Area forecast discussion, Jul 3, 2:29 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
229 PM CDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong to severe thunderstorms will threaten early
  Independence Day activities Wednesday evening into early
  Thursday with large hail, damaging winds, and a tornado or two
  all possible.

- Locally heavy rainfall will be possible tonight, favoring
  areas north of Highway 2.

- Rain and thunderstorm chances return to the area Saturday into
  Sunday with the threat for severe weather uncertain.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 228 PM CDT Wed Jul 3 2024

Immediate concern focuses on the threat for severe weather across
much of western and central Nebraska through late tonight.

Expansive troughing stretching from the Hudson Bay southwest into
the northern Rockies. Meanwhile, strong ridging remains in place
across the southeast CONUS with strong ridging working onto the West
Coast that will have large implications in the extended forecast.

For Wednesday afternoon and evening...thunderstorms are ongoing
across much of the Sandhills into the central Panhandle. Early
activity was largely driven by broad warm air advection. Storms
developed in an environment with steep mid-level lapse rates
promoting moderate instability. Even so, storms were fairly pulsey in
nature with some instances of small hail being noted. On the
backside of departing high pressure, southerly flow has
reestablished itself across our western zones with southerly winds
observed at IML/OGA. This is helping reinforce low-level moisture
with dew points in the middle 50s but upstream observations show low
to middle 60s dew points working in. With increasing mid-level lapse
rates likely exceeding 7 C/km by late afternoon and approaching 8.5
C/km overtop increasing low-level moisture, instability should
continue to climb with MLCAPE values progged to reach the 2500-3500
j/kg range. Fairly steady h5 flow will support deep layer shear of
30 to 40 knots, more than sufficient for updraft organization.
Forecast hodographs show fairly long and straight shear profiles
supportive of splitting supercells. Strong low-level storm inflow
would be supportive of larger updrafts with large CAPE values in the
hail growth zone. Shear aloft, explicitly the 2-7km layer, drops off
with eastward extent and so the greatest environment for hail should
be early in the event for areas west of Highway 83. SPC Mesoanalysis
depicts the greatest DCAPE values across southwest Nebraska and this
is likely south of the effective instability gradient working across
the Sandhills. This is likely where the greatest concern exists for
surface based supercells capable of damaging wind gusts. As the
evening low-level jet increases, hodograph curvature and length will
increase with an increasing threat for a tornado or two. This threat
will be greatest in storms remaining discrete. Eventually, cold pool
mergers should promote upscale growth into a west to east moving MCS
by early this evening. This is likely when the damaging wind threat
will maximize with various hi-res guidance showing good signals of
wind gusts at the surface. Storms should congeal and quickly track
east out of the area by Midnight tonight. Behind this round of
thunderstorms, a cool front will drop south into the area with a
second round of strong to briefly severe thunderstorms possible.
Moderate instability will remain in place with strong deep-layer
shear lingering. Forcing should be stronger with this round and so
have a second round of Definite (75%+) PoPs to account for this in
the Sandhills. Believe these storms would be elevated with poor low-
level lapse rates and thus be mainly a large hail threat. This will
need to be monitored closely as should these storms remain surface
based, all hazards will remain in place. With the potential for two
rounds of thunderstorms impacting a few locations, can't rule out
the threat for locally heavy rainfall. HREF ensemble guidance paints
fairly widespread 1-2" amounts across the northern Sandhills with
generally 0.50-1.50" for areas further south. While widespread Flash
Flooding is not anticipated as indicated by the Weather Prediction
Center Marginal Risk Excessive Rainfall Outlook, localized flooding
is plausible and folks camping for the holiday should be cognizant
of the overnight threat of severe weather as well as heavy rain.

Independence Day...morning rain and thunderstorms will likely be
ongoing to start the July 4th holiday in our east. Quick approaching
h5 trough axis will shunt everything east quickly though with most
activity likely wrapping up by midday. As an h5 low takes shape
across eastern South Dakota during the afternoon, will need to
monitor the potential for wrap around rain with general
thunderstorms working into our far northern zones along the South
Dakota border. Have kept PoPs limited to Chance (< 30%) to account
for lingering uncertainty in southward extent. Partly to mostly
cloudy skies with northerly winds should help keep temperatures on
the cooler side with afternoon highs only in the 70s to low 80s or
nearly 15 degrees below normal for early July. Dry conditions will
be expected for most locations for the bulk of the Holiday daytime
with little to suggest celebrations will be threatened at all by
hazardous weather. Quiet conditions continue into the overnight
with lows Thursday night falling into the 50s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Issued at 228 PM CDT Wed Jul 3 2024

Friday through Sunday...deepening low pressure aloft will settle
across the western Great Lakes by early Friday. Mid-level subsidence
within amplifying northwesterly flow across the northern Plains will
herald a quiet day for Friday in the local area. This is aided by
modest high pressure nosing in from the west. Westerly downsloping
flow, normally favorable for compressional heating, will struggle to
boost daytime as h85 temperatures remain near to slightly below
normal climatological values. Fairly decent mixing of the boundary
layer is still expected as flow in the lowest 2km remains
unidirectional. This should help support mild temperatures under
partly cloudy skies during the afternoon with values ranging from
the middle 70s northeast to middle 80s southwest. A few modest
disturbances will traverse the region within the northwest flow.
These should reintroduce at least some low-end PoPs each day
Saturday and Sunday. Varying degrees of magnitude of these mid-level
features casts some uncertainty on expanse of precipitation chances.
Because of this, will maintain Slight Chance (< 35%) categories
initially with the upper-level disturbance Saturday and the trailing
cool front early Sunday. Highs on Saturday will recover to the
middle to upper 80s, but fall again within a modest CAA regime post-
frontal Sunday with forecast highs generally in the 70s and low 80s.
Cannot completely rule out the threat for severe weather on Saturday
as ample instability and deep-layer shear will be in place. The
local area will likely reside just west of the greatest overlap of
instability and shear. Folks should monitor this potential in the
coming days, especially as many remain out for the post-holiday
weekend.

Monday and beyond...the extended forecast will be dominated by high
amplitude ridging situated upstream with broad north-northwesterly
flow across the central and northern Plains. Even with this in
place, the associated thermal ridge with the aforementioned large
scale high pressure to the west should remain west of the forecast
area. Temperatures at h85 will generally favor near to below normal
values as a wave of Canadian high pressure systems drop south
through the region. This in tandem with the lack of any appreciable
mid-level disturbance within a anomalously dry environment will
support generally dry conditions for Days 5 through 7. Signals for
any large-scale system impacting the immediate area are hard to come
by. Ensemble guidance, including the NBM by way of the EPS/GEFS
solutions, show very limited probabilities for rain with generally
less than 20% of ensemble members from respective suites showing
0.1" or more QPF for any particular day. At the same time, as upper-
ridging strengthens, the thermal ridge will encompass more of the
central Rockies and eventually the High Plains towards the middle
and end of next week. This translates to moderating temperatures
with a return to seasonable values likely by Tuesday/Wednesday and
potentially reach above normal values by Thursday/Friday. This is
reflected well in the latest Climate Prediction Center showing below
normal temperatures favored for the 6-10 Day outlook but flipping to
above normal temperatures favored for the 8-14 Day outlook with
below normal precipitation favored for both outlooks.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1231 PM CDT Wed Jul 3 2024

Multiple rounds of showers and thunderstorms are expected across
western and north central Nebraska this afternoon and evening. For
the most part, VFR conditions should prevail, however, areas of
showers and thunderstorms may bring MVFR to brief IFR conditions.
Timing for precipitation is based on the highest confidence in PoPs,
but amendments may be required depending on when and where storms
initiate. As thunderstorms clear out, showers and stratus is likely
to linger through the morning hours, before skies are expected to
clear up.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...NMJ
LONG TERM...NMJ
AVIATION...Richie
Hazardous weather outlook, Jul 3, 3:29 PM CDT, 58 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
329 PM CDT Wed Jul 3 2024

NEZ004>010-022>029-035>038-056>059-069>071-094-042030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Wed Jul 3 2024 /229 PM MDT Wed Jul 3 2024/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Rest of this afternoon and Tonight.

Severe thunderstorms are ongoing across portions of western and north
central Nebraska. Damaging winds, large hail 2 inches or greater in
diameter, and a few tornadoes are all possible, along with heavy
rainfall that could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Beyond Wednesday night, there are additional chances for a few
thunderstorms at times, though the severe threat appears low at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jul 3, 3:47 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
347 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     Hail             Merriman                42.92N 101.70W
07/03/2024  E1.00 Inch       Cherry             NE   Trained Spotter

            via SpotterNetwork.

&&

AV
Local storm report, Jul 3, 3:48 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
348 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             Merriman                42.92N 101.70W
07/03/2024  M0.88 Inch       Cherry             NE   Trained Spotter

            Heavy rain with pea to nickel sized hail.

&&

AV
Local storm report, Jul 3, 3:52 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
352 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Hail             6 NE Whitman            42.10N 101.44W
07/03/2024  E0.25 Inch       Cherry             NE   Public

&&

AV
Special weather statement, Jul 3, 4:10 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
410 PM CDT Wed Jul 3 2024

NEZ005-008-024>026-094-032200-
Brown NE-Hooker NE-Eastern Cherry NE-Western Cherry NE-Thomas NE-
Blaine NE-
410 PM CDT Wed Jul 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHERRY...
SOUTHEASTERN HOOKER...SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND
THOMAS COUNTIES THROUGH 500 PM CDT/400 PM MDT/...

At 410 PM CDT/310 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southwest of
Brownlee to near Seneca to 12 miles south of Mullen. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thedford, Halsey, Seneca, Elsmere, Purdum, Norway, Highway 97
crossing the Dismal River, Koshopah, Hawley Flats, Natwick, and
Willow Lake State Wildlife Management Area.

This includes the following highways...
 Highway 2 between mile markers 195 and 230.
 Highway 97 between mile markers 51 and 54.
 Highway 83 between mile markers 135 and 169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT/700 PM
MDT/ for north central and west central Nebraska.

&&

LAT...LON 4228 9995 4202 9998 4179 10036 4182 10112
      4201 10086 4226 10079
TIME...MOT...LOC 2110Z 268DEG 34KT 4223 10073 4201 10074 4188 10096

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Local storm report, Jul 3, 4:12 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
412 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Hail             12 S Johnstown          42.40N 100.05W
07/03/2024  E0.88 Inch       Brown              NE   Public

&&

AV
Local storm report, Jul 3, 4:27 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
427 PM CDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Funnel Cloud     12 ESE Merritt Reservoi 42.58N 100.65W
07/03/2024                   Cherry             NE   Trained Spotter

            via SpotterNetwork.

&&

AV

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:27 PM CDTSpecial Weather StatementLBFCherry33 min
Jul 3, 12:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry38 min
Jul 3, 1:16 PM CDTSpecial Weather StatementLBFCherry44 min
Jul 3, 1:41 PM CDTSpecial Weather StatementLBFCherry49 min
Jul 3, 1:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarden, Sheridan44 min
Jul 3, 2:07 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jul 3, 2:11 PM CDTSevere Thunderstorm WarningLBFCherry49 min
Jul 3, 2:24 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan51 min
Jul 3, 2:27 PM CDTSpecial Weather StatementLBFCherry48 min
Jul 3, 2:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jul 3, 3:05 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker40 min
Jul 3, 3:10 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry50 min
Jul 3, 3:14 PM CDTTornado WarningLBFCherry46 min
Jul 3, 3:24 PM CDTSpecial Weather StatementLBFGrant51 min
Jul 3, 3:31 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry44 min
Jul 3, 3:33 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Grant, Hooker, Thomas42 min
Jul 3, 3:40 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker39 min
Jul 3, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry38 min
Jul 3, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry39 min
Jul 3, 4:10 PM CDTSpecial Weather StatementLBFThomas50 min
Jul 3, 4:57 PM CDTSpecial Weather StatementLBFKeith48 min
Jul 3, 5:04 PM CDTSpecial Weather StatementLBFBlaine, Brown41 min
Jul 3, 5:14 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln46 min
Jul 3, 5:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Perkins53 min
Jul 3, 5:39 PM CDTSpecial Weather StatementLBFBlaine, Brown, Rock51 min
Jul 3, 5:40 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln50 min
Jul 3, 5:44 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins46 min
Jul 3, 5:55 PM CDTAreal Flood AdvisoryLBFKeith3 hr
Jul 3, 6:17 PM CDTAreal Flood AdvisoryLBFPerkins7 hr
Jul 3, 6:21 PM CDTSpecial Weather StatementLBFLincoln39 min
Jul 3, 6:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFChase, Hayes, Perkins52 min
Jul 3, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Lincoln48 min
Jul 3, 6:34 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln41 min
Jul 3, 6:36 PM CDTAreal Flood AdvisoryLBFFrontier, Lincoln3 hr
Jul 3, 6:37 PM CDTAreal Flood AdvisoryLBFPerkins4 hr
Jul 3, 6:39 PM CDTTornado Warning Tornado observedLBFCuster36 min
Jul 3, 6:52 PM CDTSpecial Weather StatementLBFCuster38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.